| Model Number |
CCWTT3 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
Type of Reportable Event
Serious Injury
Event or Problem Description
A facility representative reported following an intraocular lens (iol) implant procedure, the patient experienced blurry vision at all distance.The lens was explanted and replaced with monofocal lens in a secondary procedure.The clinical reason for the explant was blurred near vision at all distance.Additional information was requested.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Additional information was provided in h.3., h.6.And h.11.The product was not returned.Product history records were reviewed and the documentation indicated the product met release criteria.The product investigation could not identify a root cause for the reported complaint.Each lens is subjected to a 100percentage assessment of the power and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.Information was provided that the multifocal company model(1.50cylinder), 23.0 diopter (add power plus2.2 or plus 3.2) lens was replaced with an non company, toric monofocal lens model.The product has not been received to evaluate.Due to the exchange of a toric multifocal lens to a toric monofocal lens, this may suggest that the replacement lens model was an improved choice for the patients vision needs.No additional information has been provided at this time.Due diligence has been performed in an attempt to obtain further information on this event.The reporter has not responded to requests for follow up information.File will be reopened if new information or the sample is received.The manufacturer internal reference number is: (b)(4).